# SDR CKSA98602

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65B096389
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AT ZONE 120, STA 592, INTERIOR DOOR SKIN/WEB HAD AREA 1 X 3 OF CORROSION.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW ASA CKF-K1-026 SUPP SHEETS 3 & 4.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-110-01-02.
